Journal of Indian Society of Periodontology
Journal of Indian Society of Periodontology
Home | About JISP | Search | Accepted Articles | Online Early | Current Issue | Archives | Instructions | SubmissionSubscribeLogin 
Users Online: 896  Home Print this page Email this page Small font size Default font size Increase font sizeWide layoutNarrow layoutFull screen layout

  Article Access Statistics

Year : 2010 | Volume:  14 | Issue Number:  4 | Page:  275-278

CASE REPORT

Papillon-Lefevre syndrome: A report of two cases
Rathod Varsha J, Joshi Nilesh V

Number of times this article was viewed 3403
Number of times this article has been printed  from the site 105
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0

 

  Feedback 
 Back To Article

Submit articles
Most popular articles
Editorial Board
Email alerts
Recommend this journal